Patient :How long does it take to balance your hormones if you took birth control pills while using the nexplanon implant? I had an issue with my previous implant which caused me to have a period for a month. I was prescribed the pill until I got my implant replaced (previous implant expired) I've had the nexplanon implant since November but as of May I started my cycle which lasted over a week. I still had birth control pills so I began taking them. It stopped the extended period but only for 2-4 days and then my cycle comes again. I've had a period 20 out of the 31 days of May. Now it's June & I'm starting yet again. What should I do? I don't want to remove my implant but I'm going to lose my mind if I don't stop bleeding. I also believe it is effecting my emotions as well. I'm emotional and very irritable just like pms but worse.. I don't know what to do. I not taking any more birth control pills b/c I think my body is use to the increased dosage. Please help me
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.